# SDR CALA2025061305538

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 80,259 hours, 29,713 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT AT ROW 20 AIRCRAFT LEFT LOWER HANDLE LOOSE/ HANGIN G DOWN.   INSTALLED NEW HARDWARE REFERENCE: 52-22-51-19PARTS USED: 00-0596-3-4680, QTY :1
